# SDR SCNA20181227149

- Difficulty date: December 27, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 60,748 hours, 23,486 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT COFFEE MAKER SHUT OFF DUE TO POSSIBLE SMOKE. REMOVED AND REPLACED COFFEE MAKER IN AFT GALLEY. OPS CHECK OK.
